liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Numerical solution of parabolic Cauchy problems in planar corner domains
Ivan Franko National University of Lviv, Ukraine .
Linköping University, Department of Science and Technology, Communications and Transport Systems. Linköping University, The Institute of Technology. EAS, Aston University, Birmingham, UK.ORCID iD: 0000-0001-9066-7922
Ivan Franko National University of Lviv, Ukraine .
2014 (English)In: Mathematics and Computers in Simulation, ISSN 0378-4754, E-ISSN 1872-7166, Vol. 101, 1-12 p.Article in journal (Refereed) Published
Abstract [en]

An iterative method for the parabolic Cauchy problem in planar domains having a finite number of corners is implemented based on boundary integral equations. At each iteration, mixed well-posed problems are solved for the same parabolic operator. The presence of corner points renders singularities of the solutions to these mixed problems, and this is handled with the use of weight functions together with, in the numerical implementation, mesh grading near the corners. The mixed problems are reformulated in terms of boundary integrals obtained via discretization of the time-derivative to obtain an elliptic system of partial differential equations. To numerically solve these integral equations a Nystrom method with super-algebraic convergence order is employed. Numerical results are presented showing the feasibility of the proposed approach.

Place, publisher, year, edition, pages
Elsevier , 2014. Vol. 101, 1-12 p.
Keyword [en]
Heat equation; Cauchy problem; Landweber method; Corner singularities; Boundary integral equation
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-108155DOI: 10.1016/j.matcom.2014.03.001ISI: 000336693800001OAI: oai:DiVA.org:liu-108155DiVA: diva2:729657
Available from: 2014-06-26 Created: 2014-06-26 Last updated: 2017-12-05

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Johansson, B.Tomas

Search in DiVA

By author/editor
Johansson, B.Tomas
By organisation
Communications and Transport SystemsThe Institute of Technology
In the same journal
Mathematics and Computers in Simulation
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 367 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf